Über das Verschwinden der Singularitäten
Articles
S. Chavinson
Moscow Institute of Civil Engineering named after V.V. Kuybyshev
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19427
PDF

How to Cite

Chavinson S. (1963) “Über das Verschwinden der Singularitäten”, Lithuanian Mathematical Journal, 3(1), pp. 271-287. doi: 10.15388/LMJ.1963.19427.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

С. Я. Хавинсон. О стирании особенностей

S. Chavinsonas. Pavienumų išnykimo klausimu

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.